# SDR IPXA2025041625107

- Difficulty date: April 15, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N430UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25461
- Aircraft time: 32,666 hours, 21,907 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Channel
- Condition: Debonded
- Location: Escape Reel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR EACH EMER DESCENT REELS ATTTACH CABLE RETAINING CHANNELS BECOMING DISBONDED FROM CEILING PANEL. * CHANNELS SECURED AND IN-TACT, DEFERRED PER  EO-93451-REQ1, PARTS ORDERED FOR REPAIR.  DEFERED PER  EO-93451-REQ1, REPAIR WITHIN 90 DAYS, ACP REPEAT INSP EVERY 30 DAYS, *
